MathSciNet Relay Station
MathSciNet bibliographic data
MR1085138 53C21 (53C22 53C23 53C45)
Li, Peter; Tam, Luen-Fai Complete surfaces with finite total curvature. J. Differential Geom. 33 (1991), no. 1, 139–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement